# SDR CALA2023092902912

- Difficulty date: September 14, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 77,783 hours, 28,258 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15181207
- Condition: Corroded
- Location: Sta 967
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON FLOOR BEAM STA 967  LBL 32.  EVALUATED CORROSION ON FLOOR BEAM STA 967 LBL 32. FOUND TO BE OUT LIMITS. REPAIRED FLOOR BEAM STA 967 LBL 32. IAW B737-800 SRM 51-10-02-0G-0, SRM 53-70-51-1A-1, SRM 53-00-51-2R-1, AMM 51- 21-41-370-803, AMM 51-21-72-37-804 & 51-40-02-0G-0.
